# SDR CA020502002

- Difficulty date: May 2, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Cndair CL2156B11415
- Aircraft time: 836 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13SIOA1
- Condition: Cracked
- Location: Propeller
- Part time: 99,999 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSPECTION, A CRACK ON A PROP BLADE APPROX 5 LONG, NO REPORT FROM THE PILOT AND NO SIGN OF IMPACT WAS FOUND DURING THE VISUAL INSPECTION. IT WAS REPORTED THAT A FEW DAYS BEFORE PAINT STARTED PEELING OFF FROM THAT BLADE AND KEPT PROGRESSING EACH DAY UNTIL A CRACK WAS FOUND.  FURTHER INVESTIGATION REVEAL AFTER TAB TEST INSPECTION SOME DELAMINATION AROUND THE CRACK.
